Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rosacgirl

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rosacgirl

  • Rank
    New Member
  1. I am currently using Retin-A Micro in the strongest dose at night along with Prascion cleanser (sodium sulfacetamide/sulfur) 2x a day. My skin is pretty under control, although I am a little dry and flaky. My problem is that when I work out, my face turns BRIGHT RED. I mean to the point where people have expressed concern. It also burns and itches pretty badly. Is there anything I can do to help this? I don't want to call the derm, because he will just tell me to come back in.
  2. I first started getting acne around age 11 when I hit puberty. It has always been moderate to severe. I just had some blood tests done to find out if I have PCOS, and all of my results were normal. Does this mean my acne is not hormonal? Could I still benefit from using BC pills and/or Spiro? The only thing that has really gotten my skin in nice condition is Accutane, but I don't know if I want to go through another round of that. I was actually hoping something would be off in my hormone levels
  3. I am currently using Retin-A Micro .1%. I have been using this for about 5 weeks now. I had originally been applying the RAM at night and Finacea in the morning. That caused my skin to burn and sting too much, so I decided I would get used to the RAM first and then start using the Finacea again. I seem to have adjusted well to the RAM, but I still have some peeling and dryness on my chin and jawline and some stinging for a few minutes when I apply it. When should I start using the Finacea again?
  4. Don't use more of the product expecting it to give you better results. Only use it as often as they doctor told you to use it. Otherwise, you could end up with a lot of irritation. Since you started the Duac just three weeks ago, maybe you are going through an initial breakout period.
  5. Maybe your dermatologist wants to make sure you're clear before tackling the scarring. Next time you see him/her, express your concern about dealing with the scarring. I would recommend only using what your dermatologist prescribed.
  6. Don't pick at it. You could end up making it worse than it is right now. Being on Accutane, it could most definitely scar if you mess with it. And with only one day from the celebration, it will still be inflamed even if you do successfully pop it. If they people you're with are your friends, they shouldn't judge you because of a blemish. And most likely they've seen your acne on ordinary days, so the breakout won't be a huge shock for them when they see it (if they really even pay close attenti
  7. I cut out gluten and dairy about 3 weeks ago per my doctor's suggestion. He thought it could help with thyroid related tiredness that I'm having. I have never had any symptoms of gluten intolerance that I am aware of. Today, I had a slice of wheat bread at lunch after having no gluten for the past three weeks. A couple of hours later and I had a terrible stomach ache and felt just awful. Could this mean I could have a gluten intolerance? I also had a small bit of butter on the bread, but I d
  8. So, I just started a new regimen of Klaron/Retin-A micro. I really hate moisturizing after applying the Klaron, because the Klaron is like a sticky film on my face. I usually use CeraVe moisturizer and it's great. But, do I really NEED it? It feels gross with the Klaron.
  9. I have tried many, many lip balms over the years...especially since taking Accutane about 4 years ago. Honestly, the best thing I have found is Original ChapStick. I alternate the strawberry, cherry, and spearmint flavors. It's quite thick and protects well from the cold and wind. While I was on Accutane, I swore by Aquaphor ointment.
  10. I am on a new regimen of Klaron followed by Retin-A Micro in the morning, and Klaron followed by Finacea at night. In the morning, I apply the Klaron and let it dry and then I apply a small amount of RAM. Should I moisturize before or after I apply these products? I am worried that the products won't take full effect if I moisturize, so should I just skip moisturizing altogether? Also, when I put liquid foundation on after applying the two products, I can see small white patches of RAM under my
  11. I recently found out that I have rosacea, and I am beginning to figure out my triggers. One of my triggers is long showers. On a normal day, I can take an 8-10 minute luke warm shower and not aggravate my skin. When I have to shave my legs, I'm in the shower about 10 mins longer and come out a red, blotchy mess. Any ideas for how I can deal with this? I need to shave, but want to avoid the long showers! My current regimen is CeraVe foaming cleanser, Finacea, and CeraVe moisturizing lotion. I
×